Journal of Statistical Theory and Applications

Volume 12, Issue 1, May 2013, Pages 21 - 38

On the Generalized Hill Process for Small Parameters and Applications

Authors
Gane Samb Lo, El Hadji Deme, Aliou Diop
Corresponding Author
Gane Samb Lo
Available Online 1 May 2013.
DOI
https://doi.org/10.2991/jsta.2013.12.1.3How to use a DOI?
Keywords
Extreme values theory; Asymptotic distribution; Functional Gaussian and nongaussian laws; Uniform Keywords: Extreme values theory; Asymptotic distribution; Functional Gaussian and nongaussian laws; Uniform entropy numbers; Asymptotic tightness, Stochastic process of estimators of extremal index; S
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
12 - 1
Pages
21 - 38
Publication Date
2013/05
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2013.12.1.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Gane Samb Lo
AU  - El Hadji Deme
AU  - Aliou Diop
PY  - 2013
DA  - 2013/05
TI  - On the Generalized Hill Process for Small Parameters and Applications
JO  - Journal of Statistical Theory and Applications
SP  - 21
EP  - 38
VL  - 12
IS  - 1
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2013.12.1.3
DO  - https://doi.org/10.2991/jsta.2013.12.1.3
ID  - Lo2013
ER  -